MAUDE Adverse Event Report: COOK INC COOK ACCESS PLUS LUER-LOCK HIGH-VOLUME INFUSION INTRODUCER SET; DYB INTRODUCER, CATHETER

COOK INC COOK ACCESS PLUS LUER-LOCK HIGH-VOLUME INFUSION INTRODUCER SET; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A review of the complaint history, drawings, functional testing, device history record, instructions for use (ifu), manufacturing instructions, specifications, trends, quality control and visual inspection of the returned device was conducted during the investigation.Visual inspection of the cook access plus luer-lock high-volume infusion introducer set destructively tested by the end user was conducted.This sheath assembly was returned in an unused and damaged condition.Inspection of the sheath found that the hub was separated from the sheath.The flare of the sheath tubing was slightly distorted and off center.The through hole of the connector cap was measured with pin gauges and within specifications.Unopened and unused devices were also returned for evaluation including 3 devices from the lot that is the subject of this report.Five additional devices from a different lot were also received.All devices were tensile strength tested to failure and the results exceeded the minimum tensile strength requirements.A document based investigation evaluation was also performed.There is no evidence to suggest the product was not made to specifications.Review of device history record shows no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, evaluation of the returned devices and the results of our investigation, no product failure was identified.A root cause for the customers testing experience could not be determined.We will continue to monitor for similar complaints.Initial parent (b)(4).
 
Event or Problem Description
International customer reported that the hub of the cook access plus luer-lock high-volume infusion introducer set separated while conducting in-house testing of the device following a previously reported hub separation.The forces applied and testing parameters utilized by the end user were not provided.The device was not intended for patient use at the time of testing, accordingly, there is no patient involvement.The destructively tested device and unused samples were returned for evaluation.No further event details were provided.

Brand Name
COOK ACCESS PLUS LUER-LOCK HIGH-VOLUME INFUSION INTRODUCER SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6456904
Report Number1820334-2017-00575
Device Sequence Number563148
Product Code DYB
UDI-Device Identifier00827002074040
UDI-Public(01)00827002074040(17)181215(10)6457052
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberC-FSSI-9.0-35-J-10.5
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2017
Patient Sequence Number1